MathSciNet Relay Station
MathSciNet bibliographic data
MR2969252 13D02 (94B27)
Tohǎneanu, Ştefan O.; Van Tuyl, Adam Bounding invariants of fat points using a coding theory construction. J. Pure Appl. Algebra 217 (2013), no. 2, 269–279.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement